# SDR RYN764544

- Difficulty date: August 19, 2002
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N7645U
- Make and model: Boeing 727222
- Aircraft serial: 20039
- Engine: Pwa JT8D1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Condition: Failed
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT (C) CHECK, FOUND SEAT TRACK SPLICE NOT REPAIRED IAW THE SRM AT STA 1110, RBL 44.
